emma bofemma (gl4x) wrote in vaginapagina,
emma bofemma
gl4x
vaginapagina

Help!!

Hey all, I'm freaking out a little and need some advice!

So, two nights ago, my boyfriend and I had unprotected sex, which we usually do, as I'm on the pill (Estelle-35 ED) and I'm pretty religious with it. We've both been tested for STD's and came up clear. 

I had been on antibiotics (Amoxicillin) for a nasty flu for the past week, and it had been 4 days since going off Amoxicillin that we had sex. I thought it had been a week, which is the usual time to wait according to my doctor/google, and so now I'm freaking out that I could be pregnant. I know, I was stupid and should have remembered what day I stopped taking the antibiotics, but my googling suggested Amoxicillin doesn't tamper with the pill. Is this true?

The other thing that is making me freak out is the recent outbreak of really thick, glue/jelly-like discharge with brown in it. I've had jelly-like discharge before, since I'm still waiting for a gynecologist appointment since having pain during intercourse, itching and general vulva soreness for the past 2 years. The itching and burning however, has suddenly gotten worse (and it isn't a YI from the antibiotics, since I got that in my mouth instead.. lucky me.) And I've never had blood/brown in it, as some of the spotting is bright red.

What could all this mean? Google isn't the greatest thing to quench fears (cancer, cancer everywhere!)

I'm.. pretty embarrassed about posting my stupidity here, but thank you in advance if anyone has any ideas!


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments